# SDR UIEA2014051900207

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,598 hours, 18,646 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Clamp
- Part number: 1345M58G08
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 D SUMP RETURN OIL LINE CLAMP IS BROKEN AT APPROX 7 O`CLOCK POSITION ABOVE THE LOWER RECOUP DUCT.  R & R CLAMP AT 7 O`CLOCK POSITION ON D SUMP RETURN OIL LINE IAW AMM 20-11-00.
